# SDR REXA2022053100925

- Difficulty date: May 3, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 32,067 hours, 23,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH690371211
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN F.S.865 TO F.S.881 AT STGR 21R IS CORRODED.	REPAIRED INTERCOSTAL IAW ENDEAVOR AIR EA CRJ953-13249 REV B DATED 4-26-2022.
